RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tamm, M V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:45
Abstract pages:249
Full texts:62
References:44

http://www.mathnet.ru/eng/person103055
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. E. A. Beloborodova, M. V. Tamm, “On some properties of short-wave statistics of FOREX time series”, Computer Research and Modeling, 9:4 (2017),  657–669  mathnet
2002
2. I. Ya. Erukhimovich, M. V. Tamm, “Spontaneous breaking of molecular identity and phase diagrams of thermally reversible association systems with alternating molecules”, Pis'ma v Zh. Èksper. Teoret. Fiz., 75:3 (2002),  179–158  mathnet; JETP Letters, 75:3 (2002), 150–154  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019